Depersonalization Support Forum banner
1 - 2 of 2 Posts

·
Registered
Joined
·
59 Posts
Discussion Starter · #1 ·
Hi all,ive been on .25 xanax x 2 a day for 7 months.

I started tapering 2 weeks ago by cutting a .25 pill in half which means ive cut out a quarter of my daily dose.

Withdrawals have been ok but today i couldnt so much as leave the house.back pain,sore joints,derealization got worse and constant panic.ive been working long hours and feel run down also.

Have i tapered too fast?
Anyone with experience please give me your advice
 

·
Registered
Joined
·
107 Posts
Nobody on a peer support board can give you precise medical advice when it comes to psychiatric medication.

However, when it comes to my experience with Xanax, it definitely seems that you tapered off way too fast. When it comes to benzodiazepines, you have to come off very slowly. You can find more information here http://www.benzobuddies.org/benzodiazepine-withdrawal-methods/overview/
 
1 - 2 of 2 Posts
Top